MathSciNet Relay Station
MathSciNet bibliographic data
MR2024350 (2005a:58057) 58J65 (60H10)
Wang, Feng-Yu Probability distance inequalities on Riemannian manifolds and path spaces. J. Funct. Anal. 206 (2004), no. 1, 167–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement